# SDR 2DYA20160325006

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 54,634 hours, 40,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALKTHROUGH, EMERGENCY LIGHT AT SEAT 26HK WAS FOUND TO BE INOPERATIVE AND WIRE BROKEN.
